| Model Number |
A0393 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that when trying to use the medical device connection cable, it sparked.It is unknown when the issue occurred.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.In speaking with the customer, it was instructed that the unit has a 12 month from first usage limit.The customer confirmed that the cable was operational for a lot longer than a year but did not specify.Based on the results of the investigation, it is likely that the cable was damaged by strong mechanical stress that occurred from regular use, for example by kinking the cable, winding it in a radius that is too small or by pulling on the cable instead of the plug.This may cause individual or all wires in the cable to break, which may result in the described error pattern.Olympus will continue to monitor field performance for this device.